# SDR DALA2024062406393

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987-1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409101) CORROSION ON L/H "Z" ANGLE AT STA 987+5-1006+6, LBL36, WL 208. REMOVED AND REPLACED "2" ANGLE IAW B737 SRM 51-40-02-0G AND DWG 147A5700.
